# SDR SWAA2022022562332

- Difficulty date: January 23, 2019
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 55,213 hours, 34,313 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** INTERCOSTAL BAFFLE IN AFT CARGO COMPARTMENT L/H SIDE AT STA 827-847 LBL 21 WL156 HAS CORROSION / AFTER EVALUATION OF THE INTERCOSTAL BAFFLE FOUND TO BE OUT OF LIMITS I.A.W. S.R.M. 53-00-53-1A-2 STEP 4- C DETAIL D REMOVED AND REPLACED INTERCOSTAL BAFFLE IN AFT CARGO COMPARTMENT L/H SIDE AT STA 827-847 LBL 21 WL 156 I.A.W. S.R.M. 51-40-02-0G-0 PARA 4-B DWG# 146A7500 AND S.R.M 51-40-03-0G-0 (2-E)
